CSpace
predictorcorrectoralgorithmforconvexquadraticprogrammingwithupperbounds
Wu Shiquan1; Guo Tiande2
1995
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume000Issue:002Pages:161
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/40433
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.青岛大学
Recommended Citation
GB/T 7714
Wu Shiquan,Guo Tiande. predictorcorrectoralgorithmforconvexquadraticprogrammingwithupperbounds[J]. journalofcomputationalmathematics,1995,000(002):161.
APA Wu Shiquan,&Guo Tiande.(1995).predictorcorrectoralgorithmforconvexquadraticprogrammingwithupperbounds.journalofcomputationalmathematics,000(002),161.
MLA Wu Shiquan,et al."predictorcorrectoralgorithmforconvexquadraticprogrammingwithupperbounds".journalofcomputationalmathematics 000.002(1995):161.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wu Shiquan]'s Articles
[Guo Tiande]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wu Shiquan]'s Articles
[Guo Tiande]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wu Shiquan]'s Articles
[Guo Tiande]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.